# SDR CKSA99002

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813CK
- Make and model: Doug DC-8-61F
- Aircraft serial: 45893
- Engine: Pwa JT3D3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 65B1166837
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FL 340, NR 1 ENG BEGAN TO LOSE PWR AS EVIDENCED BY DECREASING EPR AND RPM IND.  APPLIED ENG AND SCOOP ANTI-ICE, EPR AND RPM'S CONTINUED TO DROP.  AFTER 5 MIN RPM DROPPED TO APPROX 85 PERCENT N2.  AS RPM DECREASED NR 1 FUEL PRESS IND DROPPED BELOW 0 PSI TO APPROX -5 PSI.  OPENED ALL X-FEEDS, TURNED ON ALL PUMPS, FUEL PRESS REMAINED -5 PSI.  ENG RPM CONT TO DECREASE AND NR 1 ENG FLAMED OUT.  PERFORMED ENG FAILURE CHKLST, ENG AND RE-LIT AND ACCEL TO IDLE.  WHEN ADVANCED THROTTLE ENGINE FLAMED OUT AND WOULD NOT RE-START.  PERFORMED CHKLIST AND SECURED ENGINE AT 0937Z.  R/R'D NR 1 ENG 2 STAGE FUEL PUMP IAW MM 73-10-1.  LEAK AND OPS CHK NORM DURING ENG RUN IAW MM 72.  REPLACED DOOR PER MM 32-14-05.
